Alert archive / Arizona / Red Flag Warnings in 2007

Red Flag Warning 11, NWS Flagstaff, AZ

June 4, 20075 counties in Arizona

NWS Flagstaff, AZ issued this red flag warning at Jun 4, 2007, 10:18 AM MST for 5 counties in Arizona. It took effect at Jun 5, 2007, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 4, 2007, 10:18 AM MST (17:18 UTC)
In effect from
Jun 5, 2007, 11:00 AM MST
Expired
Jun 5, 2007, 7:00 PM MST
In force
8 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2007-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2007-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3056 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KFGZ 041718
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1018 AM MST MON JUN 4 2007

AZZ104>118-137>140-050130-
/O.UPG.KFGZ.FW.A.0009.070605T1800Z-070606T0200Z/
/O.NEW.KFGZ.FW.W.0011.070605T1800Z-070606T0200Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1018 AM MST MON JUN 4 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

ON TUESDAY...A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE
GREAT BASIN. IN NORTHERN ARIZONA...EXPECT SOUTHWESTERLY 20 FOOT
WINDS OF 15 TO 30 MPH AND GUSTS TO 45 MPH FROM LATE MORNING
THROUGH ABOUT SUNSET. RELATIVE HUMIDITIES WILL RANGE FROM 8 TO 15
PERCENT.

RED FLAG CONDITIONS WILL OCCUR FIRST AT LOWER ELEVATIONS IN
WESTERN FIRE WEATHER ZONES. THE CONDITIONS WILL RAPIDLY SPREAD
EASTWARD AND TO HIGHER ELEVATIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

HOWARD
7 follow-up statements
000 
WWUS85 KFGZ 042133
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
233 PM MST MON JUN 4 2007

AZZ104>118-137>140-050545-
/O.NEW.KFGZ.FW.A.0010.070606T1700Z-070607T0200Z/
/O.CON.KFGZ.FW.W.0011.070605T1800Z-070606T0200Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
233 PM MST MON JUN 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM
11 AM TO 7 PM MST TUESDAY. 

ON TUESDAY...A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE
GREAT BASIN. IN NORTHERN ARIZONA...EXPECT SOUTHWESTERLY 20 FOOT
WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH FROM LATE MORNING
THROUGH ABOUT SUNSET. RELATIVE HUMIDITIES WILL RANGE FROM 8 TO
15 PERCENT.

RED FLAG CONDITIONS WILL OCCUR FIRST AT LOWER ELEVATIONS IN
WESTERN FIRE WEATHER ZONES. THE CONDITIONS WILL RAPIDLY SPREAD
EASTWARD AND TO HIGHER ELEVATIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

ON WEDNESDAY...THE LOW PRESSURE SPANNING THE GREAT BASIN WILL
CONTINUE MOVING SLOWLY EASTWARD PRODUCING ANOTHER DAY OF HIGH
WINDS. EXPECT FIRE WEATHER CONDITIONS SIMILAR TO THOSE ON TUESDAY
SINCE NO INCREASE IN MOISTURE WILL OCCUR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE
UPGRADES TO RED FLAG WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

$$

HOWARD
000 
WWUS85 KFGZ 050112 CCA
RFWFGZ

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
547 PM MST MON JUN 4 2007

AZZ104>118-137>140-050915-
/O.COR.KFGZ.FW.A.0010.070606T1700Z-070607T0200Z/
/O.COR.KFGZ.FW.W.0011.070605T1800Z-070606T0200Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
547 PM MST MON JUN 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
TUESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM
11 AM TO 7 PM MST TUESDAY. 

ON TUESDAY...A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE
GREAT BASIN. IN NORTHERN ARIZONA...EXPECT SOUTHWESTERLY 20 FOOT
WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH FROM LATE MORNING
THROUGH ABOUT SUNSET. RELATIVE HUMIDITIES WILL RANGE FROM 8 TO
15 PERCENT.

RED FLAG CONDITIONS WILL OCCUR FIRST AT LOWER ELEVATIONS IN
WESTERN FIRE WEATHER ZONES. THE CONDITIONS WILL RAPIDLY SPREAD
EASTWARD AND TO HIGHER ELEVATIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

ON WEDNESDAY...THE LOW PRESSURE SPANNING THE GREAT BASIN WILL
CONTINUE MOVING SLOWLY EASTWARD PRODUCING ANOTHER DAY OF HIGH
WINDS. EXPECT FIRE WEATHER CONDITIONS SIMILAR TO THOSE ON TUESDAY
SINCE NO INCREASE IN MOISTURE WILL OCCUR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE
UPGRADES TO RED FLAG WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

$$

HOWARD
000 
WWUS85 KFGZ 050618
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1118 PM MST MON JUN 4 2007

AZZ104>118-137>140-051430-
/O.CON.KFGZ.FW.W.0011.070605T1800Z-070606T0200Z/
/O.CON.KFGZ.FW.A.0010.070606T1700Z-070607T0200Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1118 PM MST MON JUN 4 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
TUESDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY EVENING. 

ON TUESDAY...A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE
GREAT BASIN. IN NORTHERN ARIZONA...EXPECT SOUTHWESTERLY 20 FOOT
WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH FROM LATE MORNING
THROUGH ABOUT SUNSET. RELATIVE HUMIDITIES WILL RANGE FROM 8 TO
15 PERCENT.

RED FLAG CONDITIONS WILL OCCUR FIRST AT LOWER ELEVATIONS IN
WESTERN FIRE WEATHER ZONES. THE CONDITIONS WILL RAPIDLY SPREAD
EASTWARD AND TO HIGHER ELEVATIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

ON WEDNESDAY...THE LOW PRESSURE SPANNING THE GREAT BASIN WILL
CONTINUE MOVING SLOWLY EASTWARD PRODUCING ANOTHER DAY OF HIGH
WINDS. EXPECT FIRE WEATHER CONDITIONS SIMILAR TO THOSE ON TUESDAY
SINCE NO INCREASE IN MOISTURE WILL OCCUR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE
UPGRADES TO RED FLAG WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

$$
000 
WWUS85 KFGZ 051210
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
510 AM MST TUE JUN 5 2007

AZZ104>118-137>140-051900-
/O.CON.KFGZ.FW.W.0011.070605T1800Z-070606T0200Z/
/O.CON.KFGZ.FW.A.0010.070606T1700Z-070607T0200Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
510 AM MST TUE JUN 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7
PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

A STRONG LOW PRESSURE TROUGH AND SURFACE COLD FRONT WILL APPROACH
ARIZONA TODAY AND MOVE ACROSS THE STATE ON WEDNESDAY. EXPECT
STRONG SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH FROM
LATE MORNING THROUGH ABOUT SUNSET. RELATIVE HUMIDITIES WILL RANGE
FROM 8 TO 15 PERCENT. RED FLAG CONDITIONS WILL OCCUR FIRST AT
LOWER ELEVATIONS IN WESTERN FIRE WEATHER ZONES. THE CONDITIONS
WILL RAPIDLY SPREAD EASTWARD AND TO HIGHER ELEVATIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL DURING THE WARNING PERIOD. A
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

FOR TONIGHT...BREEZY TO STRONG WINDS ARE EXPECTED TO CONTINUE
OVERNIGHT WITH ONLY MARGINAL RELATIVE HUMIDITY RECOVERY EXPECTED.

ON WEDNESDAY...LOW PRESSURE WILL CONTINUE MOVING SLOWLY EASTWARD
PRODUCING ANOTHER DAY OF STRONG SOUTHWESTERLY WINDS AND LOW
RELATIVE HUMIDITIES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE
UPGRADES TO RED FLAG WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

$$
DB
000 
WWUS85 KFGZ 051747
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1047 AM MST TUE JUN 5 2007

AZZ104>118-137>140-060200-
/O.CON.KFGZ.FW.W.0011.070605T1800Z-070606T0200Z/
/O.CON.KFGZ.FW.A.0010.070606T1700Z-070607T0200Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
1047 AM MST TUE JUN 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING. 

A STRONG LOW PRESSURE TROUGH AND SURFACE COLD FRONT WILL APPROACH
ARIZONA TODAY AND MOVE ACROSS THE STATE ON WEDNESDAY. 

AT 10 AM MST...SURFACE OBSERVATIONS IN NORTHERN ARIZONA SHOW
NUMEROUS SITES WITH RELATIVE HUMIDITIES AT LESS THAN 15 PERCENT
AND WIND GUSTS IN THE 25 TO 35 MPH RANGE. SOUTHWEST WINDS OF 20
TO 30 MPH WITH GUSTS TO 45 MPH FROM OCCUR FROM LATE MORNING
THROUGH ABOUT SUNSET. RELATIVE HUMIDITIES WILL RANGE FROM 8 TO 15
PERCENT. RED FLAG CONDITIONS WILL OCCUR FIRST AT LOWER ELEVATIONS
IN WESTERN FIRE WEATHER ZONES. THE CONDITIONS WILL RAPIDLY SPREAD
EASTWARD AND TO HIGHER ELEVATIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR DURING THE WARNING PERIOD. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

TONIGHT...BREEZY TO STRONG WINDS ARE EXPECTED TO CONTINUE
OVERNIGHT WITH ONLY MARGINAL RELATIVE HUMIDITY RECOVERY EXPECTED.
DURING THE PREDAWN AREAS...SOUTHWEST WIND GUSTS OF 40 TO 50 MPH ARE
EXPECTED TO RETURN TO THE KAIBAB PLATEAU AND AREAS NORTHEAST OF
THE SAN FRANCISCO PEAKS (E.G. DONEY PARK, SUNSET CRATER AREAS).

ON WEDNESDAY...LOW PRESSURE WILL CONTINUE MOVING SLOWLY EASTWARD
PRODUCING ANOTHER DAY OF STRONG SOUTHWESTERLY WINDS AND LOW
RELATIVE HUMIDITIES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LOOK FOR LATER FORECASTS AND POSSIBLE
UPGRADES TO RED FLAG WARNINGS.

PLEASE NOTIFY FIELD CREWS OF THIS FIRE WEATHER WATCH.

$$
000 
WWUS85 KFGZ 052159
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
259 PM MST TUE JUN 5 2007

AZZ104>118-137>140-060600-
/O.UPG.KFGZ.FW.A.0010.070606T1700Z-070607T0200Z/
/O.NEW.KFGZ.FW.W.0012.070606T1700Z-070607T0200Z/
/O.CON.KFGZ.FW.W.0011.000000T0000Z-070606T0200Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
259 PM MST TUE JUN 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MST WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

A STRONG LOW PRESSURE TROUGH AND SURFACE COLD FRONT ARE MOVING
THROUGH THE GREAT BASIN THIS AFTERNOON AND WILL MOVE ACROSS ARIZONA ON
WEDNESDAY.

THROUGH SUNSET THIS EVENING...SURFACE OBSERVATIONS IN NORTHERN
ARIZONA CONTINUE TO SHOW WIDESPREAD RELATIVE HUMIDITIES LESS THAN
15 PERCENT AND SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45
MPH. THESE CONDITIONS WILL CONTINUE THROUGH SUNSET.

TONIGHT...SOUTHWESTERLY 20 FOOT WINDS SUSTAINED AT 10 TO 25 MPH
WILL CONTINUE. RH VALUES SHOULD RISE ABOVE 15 PERCENT SHORTLY
AFTER SUNSET...BUT MARGINAL RELATIVE HUMIDITY RECOVERY IS EXPECTED.
BY MIDNIGHT...SOUTHWEST WIND GUSTS OF 40 TO 50 MPH WILL RETURN TO
THE KAIBAB PLATEAU AND AREAS NORTHEAST OF THE SAN FRANCISCO PEAKS
(E.G. DONEY PARK...SUNSET CRATER).

WEDNESDAY...RED FLAG CONDITIONS WILL OCCUR AS 20 FOOT SOUTHWEST
TO WEST WINDS AT 15 TO 30 MPH CONTINUE. WIND GUSTS FROM 40 TO 55
MPH WILL BE EXPERIENCED FROM 3 TO 6 HOURS BOTH AHEAD AND FOLLOWING
THE COLD FRONTAL PASSAGE. THE SURFACE COLD FRONT IS EXPECTED TO BE
ALIGNED SOUTHWEST TO NORTHEAST. TIMING OF THE FRONT...AT SUNRISE
ALONG A LINE FROM PAGE TO KINGMAN...11 AM MST...KAYENTA TO
FLAGSTAFF...3 PM MST...WINDOW ROCK TO SHOW LOW. RELATIVE
HUMIDITIES SHOULD DROP BELOW 15 PERCENT DURING THE LATE MORNING.

THIS WEATHER SYSTEM IS QUITE STRONG. ALL ARE URGED TO MONITOR 
THE FORECASTS FOR UPDATES. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR DURING THE WARNING PERIODS. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.



$$
41
000 
WWUS85 KFGZ 060208
RFWFGZ

RED FLAG WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
708 PM MST TUE JUN 5 2007

AZZ104>118-137>140-061015-
/O.EXP.KFGZ.FW.W.0011.000000T0000Z-070606T0200Z/
/O.CON.KFGZ.FW.W.0012.070606T1700Z-070607T0200Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE
113)-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE
114)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
EASTERN MOGOLLON RIM (FIRE WEATHER ZONE 116)-
WHITE MOUNTAINS (FIRE WEATHER ZONE 117)-
NORTHERN GILA COUNTY (FIRE WEATHER ZONE 118)-
YAVAPAI COUNTY VALLEYS AND BASINS (FIRE WEATHER ZONE 137)-
OAK CREEK AND SYCAMORE CANYONS (FIRE WEATHER ZONE 138)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
708 PM MST TUE JUN 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MST
WEDNESDAY...
...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING.

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MST
WEDNESDAY.

A STRONG LOW PRESSURE TROUGH AND SURFACE COLD FRONT ARE MOVING
THROUGH THE GREAT BASIN THIS EVENING AND WILL MOVE ACROSS ARIZONA
ON WEDNESDAY.

THIS EVENING AND TONIGHT...SURFACE OBSERVATIONS IN NORTHERN ARIZONA
SHOW THAT WIDESPREAD RELATIVE HUMIDITIES HAVE CLIMBED TO 15
PERCENT OR HIGHER AND/OR THE SUSTAINED SOUTHWEST WINDS HAVE FALLEN
BELOW 20 MPH. ONLY MARGINAL RELATIVE HUMIDITY RECOVERY IS
EXPECTED OVERNIGHT.

BY MIDNIGHT...SOUTHWEST WIND GUSTS OF 40 TO 50 MPH WILL RETURN TO
THE KAIBAB PLATEAU AND AREAS NORTHEAST OF THE SAN FRANCISCO PEAKS
(E.G. DONEY PARK...SUNSET CRATER).

WEDNESDAY...RED FLAG CONDITIONS WILL OCCUR AS 20 FOOT SOUTHWEST
TO WEST WINDS AT 15 TO 30 MPH CONTINUE. WIND GUSTS FROM 40 TO
55 MPH WILL BE EXPERIENCED FROM 3 TO 6 HOURS BOTH AHEAD AND
FOLLOWING THE COLD FRONTAL PASSAGE. THE SURFACE COLD FRONT IS
EXPECTED TO BE ALIGNED SOUTHWEST TO NORTHEAST. TIMING OF THE
FRONT...AT SUNRISE ALONG A LINE FROM PAGE TO KINGMAN...11 AM
MST...KAYENTA TO FLAGSTAFF...3 PM MST...WINDOW ROCK TO SHOW LOW.
RELATIVE HUMIDITIES SHOULD DROP BELOW 15 PERCENT DURING THE LATE
MORNING.

THIS WEATHER SYSTEM IS QUITE STRONG. ALL ARE URGED TO MONITOR THE
FORECASTS FOR UPDATES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR DURING THE WARNING PERIODS. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 4, 9:45 AM MST, 33 minutes earlier.

Area forecast discussion, Jun 4, 9:45 AM MST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
945 AM MST MON JUN 4 2007

.SYNOPSIS...HIGH PRESSURE WILL RESULT IN ABOVE NORMAL TEMPERATURES
AND DRY CONDITIONS TODAY...WITH JUST A SLIGHT CHANCE OF DRY
THUNDERSTORMS ACROSS FAR EAST ARIZONA. FOR TUESDAY AND THE
REMAINDER OF THE WEEK...LOW PRESSURE OVER THE WESTERN UNITED STATES
WILL BRING STRONG SOUTHWEST WINDS AND COOLER DAYTIME TEMPERATURES.

&&

.DISCUSSION...LATEST RUN OF THE GFS HAS INCREASED THE 700 MB WINDS
BY ANOTHER 5 KNOTS OVER ZONES 8...15..12...13...9 ON TUESDAY. PRELIM
THOUGHTS...WE ARE STRONGLY CONSIDERING ADDING THESE ZONES TO THE
WIND ADVISORY FOR TUESDAY. CONDITIONS ARE FALLING MORE IN LINE WITH
A WIND ADVISORY FOR LATE WEDNESDAY MORNING INTO THE EVENING
HOURS...WITH WINDS BEING EVENING STRONGER WEDNESDAY THAN THEY WERE
FOR TUESDAY.  FOR THE FIRE WEATHER PACKAGE WE WILL BE UPDATING THE
FORECAST LATE THIS MORNING AND WILL LIKELY UPGRADE TO RED FLAG
WARNING FOR TUESDAY.

FOR TODAY CURRENT ZONE AND GRID FORECAST PACKAGE IS TRACKING WELL
WITH CURRENT AND EXPECTED CONDITIONS FOR THE REMAINDER OF THE
MORNING AND AFTERNOON. NO UPDATES ARE PLANNED FOR THE TODAY PORTION
OF THE FORECAST.
&&

.AVIATION...FOR THE 18Z PACKAGE...ISOLATED HIGH-BASED THUNDERSTORMS
ARE POSSIBLE THIS AFTERNOON NEAR THE NEW MEXICO BORDER. CLOUD BASES
WILL BE FROM 8-10 KFT AGL WITH GUSTY SFC WINDS TO 30 KTS POSSIBLE.
SKIES WILL BE CLEAR OVERNIGHT. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.
&&

.FGZ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FOR ALL FIRE WX ZONES TUESDAY FROM 11 AM THROUGH
7 PM MST.
WIND ADVISORY FOR AZ ZONES 04-06-07 TUESDAY FROM 10 AM THROUGH 8 PM
MST.

&&
Hazardous weather outlook, Jun 4, 4:00 AM MST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
400 AM MST MON JUN 4 2007

AZZ004>018-037>040-050700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
400 AM MST MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG PACIFIC STORM SYSTEM WILL APPROACH NORTHERN ARIZONA ON
TUESDAY. EXPECT INCREASING SOUTHWEST WINDS LATE TUESDAY MORNING AND
CONTINUING INTO THE EVENING. A WIND ADVISORY IS IN EFFECT FOR
NORTHWESTERN COCONINO COUNTY ON TUESDAY - SEE PRODUCT PHXNPWFGZ FOR
FURTHER DETAILS. IN ADDITION...A FIRE WEATHER WATCH IS IN EFFECT FOR
NORTHERN ARIZONA ON TUESDAY TO ACCOUNT FOR THE STRONG WINDS AND LOW
RELATIVE HUMIDITIES ANTICIPATED - PLEASE SEE PRODUCT PHXRFWFGZ FOR
ADDITIONAL DETAILS. STRONG AND GUSTY SOUTHWEST WINDS ARE ALSO
EXPECTED FOR WEDNESDAY ACROSS MUCH OF NORTHERN ARIZONA.

KD

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 3:25 AM MSTWind AdvisoryFGZApache, Coconino, Navajo, Yavapai65 hr
Jun 4, 2:33 PM MSTFire Weather WatchFGZApache, Coconino, Gila, Navajo, Yavapai24 hr

Nearby

Red Flag Warnings in Arizona, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.